MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-15
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radio frequency identification (rfid) consignment tracking tag for the xience sierra stent delivery system (sds) is showing the wrong expiration year, the month and date are correct.The expiration date on the rfid tag is showing 12/22/2008.There was no device use or patient involvement.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Date of event is estimated the device was not returned for analysis.A review of the electronic lot history record (elhr) and a lot level similar incident review for this product was not performed because the lot number was not reported and the product was not returned for analysis.The investigation determined the reported difficulties appear to be related to the format of the accounts barcode scanning setup as the account confirmed that their expiration date layout is set up differently than abbott vascular as they use dd/mm/yyyy format and abbott vascular barcode dates are set up yy/mm/dd.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional xience sierra device is being filed under a separate medwatch report number.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P031)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13894341
Report Number2024168-2022-03122
Device Sequence Number1790046
Product Code NIQ
UDI-Device Identifier08717648227257
UDI-Public08717648227257
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1550300-15
Device Catalogue Number1550300-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown